# SDR DALA2019121007205

- Difficulty date: December 9, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 1393944) CORROSION ON FLOOR BEAM UPPER CHORD AREA STA 365 BTW BL=0 AND RBL=64 TO 365 AT PASSENGER CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: CORROSION LEVEL 2. BEAM REPAIRED PER B757-200 SRM 53-00-51-2R-10 REPAIR 10. REPLACED BOX BEAM PER LOGPAGE 1392488.
